Medical Questions > Womens Health > Birth Control Forum

my anxiety is still really high after two days mirena

User Profile
I had the Mirena put in on Wednesday last week and had it taken out again on the Friday as I couldn't cope with it. I had bad bleeding and cramps and it made my anxiety go sky high. Well since taking it out (3 days ago) my anxiety is still really high. I already take Celexia for it and was told to take another 10mg of it (taking it up to 30mg) but I don't know about this. I keep waking up with panic attacks and today I had one for about 4 hours when I got to work. My acid reflux has also got worse as well but this happens with my anxiety.

What I want to know is how long others found that the Mirena crash went on for? I only had the Mirena in for 2 days so surely the hormones didn't have long to get in my body? I have also carried on bleeding since removal and it was quite heavy yesterday. Today it is more like my normal flow. But I restarted my Mercillon pill on Saturday (1 day post removal) and I would have thought that would stop the period?

Do you think my body has just got confused with the different hormones? I hope it doesn't take too long for it to settle down as it is affecting my work and ruining my marriage!


Did you find this post helpful?
|

User Profile
replied September 18th, 2012
Birth Control Answer A38747
Hi,
Welcome to ehealthforum,
If the symptoms started after the Mirena insertion, you should have considered refraining from hormonal pill use after Mirena removal to allow your body to get back to normal. It would have helped in controlling the bleeding and regulating hormonal levels. Consider stopping with all hormonal birth control use for sometime (use non-hormonal methods). Visit your doctor/gynecologist for further evaluation to look for the underlying cause for the bleeding that you describe. Hormonal derangements, thyroid abnormalities, endometrial hyperplasia, bleeding disorder etc should be ruled out. Treatment as appropriate (based on examination findings and investigations results) would be started to help you control the bleeding. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately.
Take care.


|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.